# SDR CA030528012

- Difficulty date: May 19, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 1,793 hours
- Engine: Pwa PW545A
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 0316138
- Condition: Unbonded
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) AT LIFT OFF PILOT HEARD AND FELT STRONG VIBRATIONS ON THE NOSE WHEEL. HE DECLARED AN EMERGENCY AND RETURNED TO BASE. DURING THE INVESTIGATION FOUND NOSE WHEEL OUT OF BALANCE. NOSE WHEEL ASSY WAS STRIPPED MAY 27/03 AND FOUND BALANCE PATCH GLUED TO TIRE UNBONDED WHICH CAUSE THE VIBRATION, THE PATCH WEIGHT IS 1 OUNCE.
